MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SROM NECK TRL 30 STD +4LAT; FEMORAL TRIALS

DEPUY ORTHOPAEDICS INC US SROM NECK TRL 30 STD +4LAT; FEMORAL TRIALS
Catalog Number 257630004
Medical Device Problem Codes Device-Device Incompatibility (2919); Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # : (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the threads of neck trial d257630004 are stripped and it will not securely attach to a stem trial.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: an analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product or product id numbers are received at a later date, the investigation will be updated as applicable.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: d4, d9.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected h3.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : dsi: the threads of neck trial d257630004 are stripped and it will not securely attach to a stem trial.Item will be replaced upon inspection.The device associated with this report was returned to depuy synthes for evaluation.Visual analysis of the returned found that the srom neck trl 30 std +4lat was stripped from the threaded area.A functional test could not be performed as the mating devices were not returned.However, the assembling issues could be confirmed due to the observed stripped condition of the device.The observed condition was identified as an end of life indicator; damage consistent with repeated use and servicing.The lifecycle requirements of the device are event related and depend on the use and inspection of the device in clinical practice.As the device can be damaged on the first or 100th use, the device must be properly inspected prior to each surgical use.Refer to the device/country specific ifu for information related to end of life, reprocessing instructions, and inspection procedures.The overall complaint was confirmed as the observed condition of the srom neck trl 30 std +4lat would have contributed to the complained issue.Based on the investigation findings, the potential cause is traced to end of life, and it has been determined that no corrective and/or preventative action is required.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Corrected: h3.

Brand Name
SROM NECK TRL 30 STD +4LAT
Common Device Name
FEMORAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key17754286
Report Number1818910-2023-18824
Device Sequence Number15119488
Product Code HWT
UDI-Device Identifier10603295147046
UDI-Public10603295147046
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number257630004
Device Lot NumberMT30506
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2023
Supplement Date Received by Manufacturer09/27/2023
11/07/2023
01/16/2024
Initial Report FDA Received Date09/15/2023
Supplement Report FDA Received Date09/27/2023
11/07/2023
01/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown